Accessibility navigation

On two rational difference equations

Yang, X.F., Evans, D.J. and Megson, G.M. (2006) On two rational difference equations. Applied Mathematics and Computation, 176 (2). pp. 422-430. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2005.09.031


In this paper, we study the oscillating property of positive solutions and the global asymptotic stability of the unique equilibrium of the two rational difference equations [GRAPHICS] and [GRAPHICS] where a is a nonnegative constant. (c) 2005 Elsevier Inc. All rights reserved.

Item Type:Article
ID Code:15472
Uncontrolled Keywords:difference equation, equilibrium, oscillation, global asymptotic, stability, GLOBAL ASYMPTOTIC STABILITY

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation